MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. MEDEX; INTRAVASCULAR ADMINISTRATION SET

SMITHS MEDICAL ASD, INC. MEDEX; INTRAVASCULAR ADMINISTRATION SET
Model Number MX9311L
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/05/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Other text: no device was returned for investigation.No lot number provided so no dhr review could be done either.
 
Event or Problem Description
It was reported that there was a pinhole in the product making iv fluids leak.

Brand Name
MEDEX
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6250 shier rings road
dublin OH 43016
MDR Report Key12643313
Report Number3012307300-2021-10021
Device Sequence Number19193278
Product Code FMG
UDI-Device Identifier10351688504180
UDI-Public10351688504180
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
32172
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMX9311L
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/15/2021
Initial Report FDA Received Date10/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1